Forced acoustical response of a cavity coupled with a semi-infinite space using coupled mode theory

Yuhui Tong, Yiwei Kou, Jie Pan

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This paper presents a study of the forced acoustical response of an open cavity coupled with a semi-infinite space by using acoustic coupled mode theory, an approach analogous to effective non-Hermitian Hamiltonian method. The reduced differential operator of the open cavities and associated frequency-dependent basis functions are obtained in order to describe the sound field in terms of modal expansion. The properties and physical behavior of this expansion are numerically investigated and explained using computational examples.

Original languageEnglish
Pages (from-to)11-23
Number of pages13
JournalWave Motion
Volume73
DOIs
Publication statusPublished - 1 Sep 2017

Fingerprint Dive into the research topics of 'Forced acoustical response of a cavity coupled with a semi-infinite space using coupled mode theory'. Together they form a unique fingerprint.

Cite this